# SDR UIEA2018091902009

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,177 hours, 14,822 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 10 T/E WEDGE COVE HAS GOUGE THROUGH SKIN APPROX 1.5" LONG AT 11" O/B OF I/B EDGE. ACCOMPLISHED REPAIR ON SLAT NR 10 T/E WEDGE COVE SKIN IAW SRM 51-70-10 REPAIR.
